MathSciNet Relay Station
MathSciNet bibliographic data
MR727043 (85j:60105) 60H10
Konecny, Franz On Wong-Zakai approximation of stochastic differential equations. J. Multivariate Anal. 13 (1983), no. 4, 605–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement